# SDR SWAA2020032442664

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT AFT CARGO BAY BS767 - BS794 RBL21 WL157.         REMOVED CORRODED FWD SHIELD IN AFT CARGO BAY AT BS 767-794 RBL 21 WL 157 IAW SRM 51-40-02-0G-0 AND REPLACED SHIELD IAW SRM 51-40-02-0G-0 STEP 4 AND 5, DRAWING 146A0081 80570U 9MAR20
